# SDR SWIA2025021900018

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 46,182 hours, 39,522 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Switch
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE OVER SPEED WARNING ON RIGHT ENGINE DURING CLIMB, THERE WAS AN UNCOMMANDED ACCELERATION FROM 93% N1 TO ABOUT 99% N1. THIS OCCURRED LESS THAN A MINUTE AFTER THRUST HAD BEEN ADJUSTED TO THE CLIMB THRUST SETTING. LEFT ENGINE DID SIMILAR ACCELERATION, BUT DID NOT OVER SPEED.     (FLIGHT 5047 - FILED CLOSED)    INTERROGATED MDC AND FOUND EXCEEDANCE TO BE WITHIN ALLOWABLE LIMITS AS STATED IN CRJ 200 AMM 71-00-00. OVERSPEED DUE TO SPEED SWITCHES BEING DEFERRED, ACCELERATION CHECK IS STILL WITHIN LIMITS AS STATED IN AMM 71-00-00
